MathSciNet Relay Station
MathSciNet bibliographic data
MR645238 (83i:55013) 55P62 (55U99)
Félix, Yves Modèles bifiltrés: une plaque tournante en homotopie rationnelle. (French) [Bifiltered models: a turntable in rational homotopy] Canad. J. Math. 33 (1981), no. 6, 1448–1458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement